MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.
Model Number 2112346
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: we have what looks like plastic in the bag.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).A photo was provided for evaluation.In the photo, white particulate can be observed, however the source of this particulate could not be identified from the photo.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the data from the investigation we are unable to determine the root cause of the concern.

Brand Name
PINNACLE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9932799
Report Number2523676-2020-00109
Device Sequence Number14180661
Product Code KPE
UDI-Device Identifier04046964200557
UDI-Public(01)04046964200557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number2112346
Device Catalogue Number2112346
Device Lot Number19L11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1